# SDR F3LA200800169

- Difficulty date: April 8, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 19,583 hours, 9,232 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: 087021673
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION REPORTED EMERGENCY LIGHT CONNECTOR MISSING MATE LOCK CAP SEAT ROW 1 HARNESS 350WLI.  MAINTENANCE REPLACED CONNECTOR HARNESS, HARNESS TO BE INSTALLED ON AIRCRAFT IN CONJUNCTION WITH INSTALLATION OF CARPET, SEATS IN ACCORDANCE WITH WORK CARD CP725-1 ITEM 9601 STEP 4 D 2.
